Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Closure and Convexity Results for Closed Relativistic Strings
Dipartimento di Matematica, Università di Roma Tor Vergata.
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
Dipartimento di Matematica Pura e Applicata, Università di Padova.
Dipartimento di Informatica, Università di Verona.
2010 (English)In: Complex Analysis and Operator Theory, ISSN 1661-8254, Vol. 4, no 3, 473-496 p.Article in journal (Refereed) Published
Abstract [en]

We study various properties of closed relativistic strings. In particular, we characterize their closure under uniform convergence, extending a previous result by Y. Brenier on graph-like unbounded strings, and we discuss some related examples. Then we study the collapsing profile of uniformly convex planar strings which start with zero initial velocity, and we obtain a result analogous to the well-known theorem of Gage and Hamilton for the curvature flow of plane curves. We conclude the paper with the discussion of an example of weak Lipschitz evolution starting from the square in the plane.

Place, publisher, year, edition, pages
2010. Vol. 4, no 3, 473-496 p.
Keyword [en]
String-theory, Lorentzian minimal surfaces, Minkowski space, Geometric evolutions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-26697DOI: 10.1007/s11785-010-0060-yISI: 000281904100002Scopus ID: 2-s2.0-77956880132OAI: oai:DiVA.org:kth-26697DiVA: diva2:372963
Note
QC 20101129Available from: 2010-11-29 Created: 2010-11-26 Last updated: 2010-11-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Hoppe, Jens
By organisation
Mathematics (Div.)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 48 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf